MathSciNet Relay Station
MathSciNet bibliographic data
MR911092 (88m:57028) 57Q15 (52A55 57Q37 58D99)
Awartani, Marwan; Henderson, David W. Spaces of geodesic triangulations of the sphere. Trans. Amer. Math. Soc. 304 (1987), no. 2, 721–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement